The most trusted and popular consumer complaints website
Explore your opportunities! Create an account or Sign In

Nivea / Skin allergy

1 South Africa Review updated:
Contact information:

I bought Nivea Visage Daily Moisturiser Naturally Even For Normal and Combination skin. After the first day the side of my face was slightly swollen, my eyelid was drooping and my skin was red. After the second day's application it got worse. My neck was also itching and stinging. I immediately stopped using the product. The symptoms actually got worse and I did not want to go anywhere. After the 4th day I weny to a pharmacy and showed her the tube of moisturiser. She suggested I put milk on my skin, which I did and the symptoms and uneasiness were relieved. It still has not disappeared. She also commented that it was strange that nowhere on the tube a list of the ingredients appeared. I am hoping that these horrible symptoms will disappear completely, but more important I want to know which ingredient could have caused this situation so that in future, I can choose products which do NOT contain this ingredient.
Should ALL the ingredients not be listed on the tube/container?
Hope you can help me??
Helena

Bo
Sort by: UpDate | Rating

Comments

  • Sb
      9th of Jan, 2012
    0 Votes

    I used this product for the first time and developed the same syptoms mentioned but on a much worse scale. I attended my GP twice and they diagnosed shingles i then had to attend the hospital due to the swelling being so severe that i could not see. this is my 6th day of pain and swelling and i am seeing a dermatologist for an emergency consult later today

  • Da
      13th of Oct, 2012
    -1 Votes

    me too, since i used nivea visage cream pimples come out on my face severly..

  • Be
      13th of Nov, 2012
    +1 Votes

    Now I know what caused my reaction. I can throughly recommen Lancome Nutrix nourishing and repairing cream. This I discovered after anti histamines did not help, and I was about to use steroids. Hiow can they keep making the stuff!

  • Be
      13th of Nov, 2012
    0 Votes

    Who would have thought trusted Nivea could become so awful...remember the flat round blue tins my Mum used as I grew up. So I buy the stuff trusting it. It brought me out in a terrible rash, compounded by me doing a bar b q. My homeopath said the allergy was drawn into my body...got so bad I had a steroid prescription which I decided not to use in case of more side effects. Instead i used some Lancome Nutrix nourishing and repairing treatment ...marvelous stuff.

  • La
      17th of Jan, 2013
    -2 Votes

    i brought nivea cream and since using it i have a rash above my eyebrows and dry patches above my eye lids my face looks awful so embarrassed!!!

  • Ne
      24th of Apr, 2013
    0 Votes

    I put on Nivea fair skin cream with UV protection and licorice extract on my face and felt tingling and burning and swelling out sensation right away after application. My face got swollen and my eyelids were bulging out with a heavy feeling. The allergy made my face red, itchy and swollen so bad. It spread to my neck and hands. My husband went to the pharmacy right away and got me the equivalent of Benadryl capsules that helped out a bit, but not totally relieving the allergy symptoms. I still had the itchy sensation on my skin, the swelling and eyelids that were thickened and bulged out. They have to ban these products. Grrrr.

  • Qu
      18th of Jul, 2013
    +1 Votes

    I used Nivea Anti Aging Wrinkle cream with Soy on Monday within hours my skin became incessantly itching. I took an antihistamine and went to bed. At 4am I woke to not be able to open my eyes, my skin was red raw and the itching was uncontrollable. I put on some cortisone cream. Today is Thursday and I have not used the product since Monday, but the itching, swelling & redness is still prominent. Today I had to go to the Doctors and they prescribed Steroid tables & cream and high dose antihistamines. The itching & redness is finally easing, but still waiting for the swelling to go down.

  • Lo
      9th of Aug, 2013
    +1 Votes

    I used Nivea moisturing lotion on my neck and the next day my neck was bright red. It only became itchy during the afternoon and by evening it was agonizing. I think Nivea products smell like paraffin and it worries me that chemicals are used in the production of it.

  • We
      9th of Aug, 2013
    0 Votes

    do a Google search for Nivea PRODUCT NAME ingredient list and it is likely someone has posted the ingredients somewhere. For example, scroll to the bottom of this linked page:

    http://www.boots.com/en/Nivea-Daily-Essentials-Light-Moisturising-Day-Cream-For-Normal-to-Combination-Skin-SPF15-50ml_851842/

  • Si
      19th of Sep, 2013
    0 Votes

    I had a very bad reaction to using nivea pure natural anti aging night cream with burdock.My skin broke out in an acne type rash on my face and neck. I had to get antibiotic cream from my doctor. I was out of work for two weeks. I didnt want to leave the house. I knew it was the cream and did some research. There is a chemical in the cream called - methylisothiazolinone. It causes severe allergic reactions. There is an upsurge in severe skin allergies due to this chemical. Do not buy anything with this ingredient in it.

  • Si
      19th of Sep, 2013
    -1 Votes

    Go to daily mail uk doctors call for ban on chemical used in skin cream

  • Ba
      26th of Sep, 2013
    -3 Votes

    I had a very bad reaction to Nivea Men Moisturiser 2 nights ago. get this 'SENSITVE' its supposed to be. I dont think so. I was woken in the middle of the night with a warm tingling feeling on my eyes, cheeks and forehead. One of my eyes was swollen shut. I went to look at myself in the mirror and couldnt believe at this swollen blistered face. I immediately went and took a couple of antihistermines to se if it would help. Aparently after seeing the doctor yesterday she said that was the correct thing to do. I was also given some steroid crean and another moisturiser cream that would help. When asked which cream I had used she laughed at the word SENSITIVE thats plainly located in caps in the middle of the box and tube. Has anyone else had problems with Nivea Men Moisturiser 'SENSITIVE'?

  • We
      26th of Sep, 2013
    +1 Votes

    I can't say as to why that happened, Badger67, but any time you try a new skin product you should only put it on a small patch of skin first and leave it to see if anything happens. Never jump in with a full treatment with something you haven't used before.

  • Lo
      8th of Feb, 2014
    0 Votes

    I have just started using Nivea Vttal Anti-Age eye cream with soy. I have got severely swollen eyes and bright red sore skin under my eyes. I look as if I have been punched in the face. I have been using Nivea Q10 eye cream for years so can't believe the reaction to this cream.

  • La
      18th of Feb, 2014
    0 Votes

    I just started using Nivea Simply Soft and I am experiencing a rash around my eyes. I don't know if this stuff clogs the pores or what, but just like someone posted earlier, I've always trusted this brand, now I have an outbreak on my hands. While it does work on my body, I can't use anything that can do this to my face!

  • Sa
      9th of Mar, 2014
    0 Votes

    I will never use Nivea items again. I have got a pimple red itchy rash come up on my arms which is not going away from using the moisturiser . I used nivea on my face about 40 years ago and came out in a red rash I wish I had of thought about that before I used this new stuff on my arms. Never again!!! What the hell is in this stuff????????

  • Re
      9th of Apr, 2014
    0 Votes

    I also had a bad reaction to Nivea Vital Anti-age Eye cream with soy cream, My eye lids

    swelled up and were very sore and where I had dabbed a small amount of cream surrounding

    the eye, this area also became swollen and very sore... I stopped using the cream and

    stupidly after a few weeks thought I would try again which promptly had the same result !

    I am now in pain again and waiting for the swelling to go and discomfort to ease. This

    product should obviously be banned.

    As previously mentioned by another sufferer I was also fine with Nivea Q10 eye cream.

  • Tr
      9th of Apr, 2014
    -1 Votes

    i do not think this is nivea's fault. as has been said, did you do a test spot prior to full use? if not, this is use error. also if the tube came in a box, the ingredients were/are listed on the box not the tube.

  • St
      28th of May, 2014
    -1 Votes

    i also used this moisturizing product some months ago and my cheecks responded negatively. I now have large pimples on my right cheeck which are not dissapearing but instead are increasing... My question is what procedure should i take now after losing the beauty of my skin.

  • Ra
      12th of Aug, 2014
    +1 Votes

    I am in the process of complaining to Nivea of the 3 months of hell I went through using their night cream - I went through a horrifying ordeal using the cream and being tested until recently when I found out what was causing it - Nivea are at this stage refusing liability but I am pursuing with my complaint - they even sent me a £10 Nivea voucher - i would never go near their products ever again!

Post your comment